# SDR 06FDEA1756

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LWR FLANGE OF FLOORBEAM BS 1130 BETWEEN RBL 6 - 53 WL 200.  REPAIRED LOWER CHORD OF FLOOR BEAM IAW FED EX EA 7-5310-102253.
